# SDR SWAA2012031502210

- Difficulty date: March 7, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 57,211 hours, 47,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL UPPER PRESS DECK CRACKED AT BS 540+1.5, LBL 33, WL 204.5.  REPAIRED WEB PER SRM.
